# SDR FDEA201410062974

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 64,081 hours, 15,881 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: A57661500002
- Part serial: FH1072
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OTBD HINGE PANEL BRACKET CRACKED REPAIRED LT AILERON OTBD HINGE PANEL BRACKET IAW EA 6-5750-T0312135.  WINGS FLIGHT SURFACES FRONT SPAR LOWER DOUBLER BROKEN AT LT AILERON LOWER SURFACE LE MAJOR REPAIR IAW GMM 6-2-100.
